| Model Number |
BIO-COMPSI CRKSCRW FT 4.5X 14MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotor cuff surgery the device broke while screwing in.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Visual inspection identified that the implant was broken off.No broken pieces were returned.No problems were found with the driver.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause can be attributed to improper bone preparation, excessive force being used or prying/leveraging the screw during insertion.